# SDR AU990785

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) E/E COMPARTMENT BULKHEAD LOCATED AT STN BS 350.2, BL RBL 36 CORRODED.   AREA OF CORROSION 1935.48 SQMM (3 SQUARE INCHES).
